# SDR AALA202410072127

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 25,476 hours, 10,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NITROGEN PRESSURE BELOW REQUIRED LEVEL ON L4 DOOR ASSIST BOTTLE. SERVICED NITROGEN TO FULL ON L4 DOOR DAMPER/EMERGENCY OPERATION CYLINDER PER A321 AMM 52-10-00.
